# SDR 98ZZZX3391

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 908-928/940
- Part time: 61,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN EACH FASTENER HOLES CRACKED IN THE FUSELAGE SKIN, STA 908 TO STA 928, STR 14L.  TWO EACH FASTENER HOLES CRACKED IN THE FUSELAGE SKIN, STA 940, STR 14L.  FUSELAGE SKIN IS CRACKED AT THE AFT ENTRY DOOR LOWER HINGE CUT-OUT (THE BEAR STRAP IS NOT CRACKED).  REPAIRED PER DALFORD AEROSPACE XEA X2-53-216 DATED 7-22-98 AND BOEING 737 SRM 53-30-3, FIGURE 42.
